# SDR AALA202101159013

- Difficulty date: January 14, 2021
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 33,285 hours, 13,507 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Delaminated
- Location: Cockpit R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  RT NR 1 WINDOW DELAMINATED.  REPLACED RT NR 1 WINDOW WITH SERVICEABLE UNIT, IAW AMM 56-11-11 AND WORKCARD 56-94-04.
